# SDR RAIA960911

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379146C406
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 8,638 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7466 - DURING CRUISE, THE FLIGHT OFFICERS FORWARD WINDSCREEN CRACKED.  MAINTENANCE REPLACED THE FLIGHT OFFICERS WINDSCREEN.  (M)
